Volume 8, Number 3
Preview Issue Next Issue

Purchase

Li-xing Jia

J. Comp. Math., 8 (1990), pp. 195-201

Preview Purchase PDF Citation Download 0 400 Abstract

Purchase

Glenn R. Luecke & James D. Francis

J. Comp. Math., 8 (1990), pp. 202-211

Preview Purchase PDF Citation Download 0 389 Abstract

Purchase

Fei-Peng Hsieh & Shu-rong Xu

J. Comp. Math., 8 (1990), pp. 212-222

Preview Purchase PDF Citation Download 0 357 Abstract

Purchase

Hou-de Han

J. Comp. Math., 8 (1990), pp. 223-232

Preview Purchase PDF Citation Download 0 379 Abstract

Purchase

Jia-Kai Li & Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 233-240

Preview Purchase PDF Citation Download 0 396 Abstract

Purchase

Jia-Kai Li & Guo-liang Xu

J. Comp. Math., 8 (1990), pp. 241-251

Preview Purchase PDF Citation Download 0 388 Abstract

Purchase

Zhi-yun Xie

J. Comp. Math., 8 (1990), pp. 252-260

Preview Purchase PDF Citation Download 0 381 Abstract

Purchase

Ya-nan Ma

J. Comp. Math., 8 (1990), pp. 261-275

Preview Purchase PDF Citation Download 0 382 Abstract

Purchase

Jie Shen

J. Comp. Math., 8 (1990), pp. 276-288

Preview Purchase PDF Citation Download 0 377 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80